Show simple item record

dc.contributor.authorKuttler, Kenneth ( )
dc.date.accessioned2021-07-14T13:29:12Z
dc.date.available2021-07-14T13:29:12Z
dc.date.issued2005-12-12
dc.identifier.citationKuttler, K. (2005). Quasistatic evolution of damage in an elastic-viscoplastic material. Electronic Journal of Differential Equations, 2005(147), pp. 1-25.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13872
dc.description.abstractThe mathematical theory of quasistatic elastic viscoplastic models with damage is studied. The existence of the unique local weak solution is established by using approximate problems and a priori estimates. Pointwise estimates on the damage are obtained using a new comparison technique which removes the necessity of including a subgradient term in the equation for damage.en_US
dc.formatText
dc.format.extent25 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectExistence and uniquenessen_US
dc.subjectDamageen_US
dc.subjectComparison theoremsen_US
dc.subjectElastic viscoplastic materialsen_US
dc.titleQuasistatic evolution of damage in an elastic-viscoplastic materialen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record